# SDR A6WA201643772

- Difficulty date: April 9, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 31,357 hours, 30,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R31907301
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT RISER DRAG ANGLE IS CRACKED BY THE POWER ASSIST CABLE CUT OUT.  REPAIRED AFT DRAG ANGLE SECTION IAW SRM 51-42-06 & 51-42-13.
